# SDR 4USA04272021003

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N524LR
- Make and model: Braero BAE1251000A
- Aircraft serial: 259024
- Aircraft time: 10,235 hours, 5,997 cycles
- Engine: Pwa PW305B
- Engine time: 8,630 hours, 5,098 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KOPF,WHILE CLIMBING THROUGH FLIGHT LEVEL 15000, RIGHT HAND ENGINE N2 BEGAN SURGING. THROTTLE WAS BROUGHT BACK TO IDLE AND ENGINE STABILIZED. AFTER APPROXIMATELY 20 MINUTES WHILE IN A HOLDING PATTERN, RH ENGINE N2 AGAIN BEGAN SURGING. LANDED IMMEDIATELY WITHOUT INCIDENT INTO KPIE.
